# SDR DALA2019021109868

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,537 hours, 63,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 422
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE CRACKS WERE FOUND ON LOWER AFT CORNER EXTERNAL SKIN AT FORWARD CARGO DOOR JAMB STA Y= 422. ON LOWER AFT CORNER EXTERNAL SKIN AT FORWARD CARGO DOOR JAMB STA Y= 422 WAS REPAIRED PER ER/A 575330-14AD REV.ORIGINAL (SECTION I PERMANENT REPAIR) AND ETI-88-19-011 REV.1.(LP0937207)
